Forum home You & Your Baby

not sure if this is the right forum to use.....

hey girls



was just looking for some general advice really, i've been in the "general" forum and they thought i'd be best tryin here.



i had the implanon put in 2 yrs ago at the end of this month - for the first time in these 2 yrs i've started gettin a period, gettin awful headaches, feelin really groggy and got terrible thrush that i cannt seem to shift, when i went to the dr's to get a pill for the thrush he seems to think that the impant is due to come out hence all the symptoms i've been getting. just wondering if any1 else has had this trouble? i was under the impression i was ok for 3 yrs but according to my dr its either a 2 ys implant or 5 but because i had it done at a hospital whilst having a surgical abortion then moved house to a new area he cant tell me. all the sexual health and conraception websites or forums i've posted on dnt seem to want to help or respond so thought id try here seems as though im a fellow bride to be!



any advice would be greatly appreciated. Thank u



kate

Posts

  • Hi mrsplatt2B



    Implanon lasts for 3 years unless you are really overweight (BMI 35) in which case I think it runs out sooner.

    I had it in in December 06 and it was great at first but I got it out in Dec 07 as I started having really frequent and long periods and didn't feel great mentally. I feel so much better now after just 2 months :\)



    I think implanon is great for peace of mind (I was useless for remembering to take the pill) but if you feel it's having a negative impact on you I'd get it out.



    Hope that helps xx
  • Mummy2KMummy2K Posts: 627
    i had implanon a few years back and i was told it last for 3/5 years depending on the type you had-i had 5 years. i had it removed after a years though due to long periods that never seemed to go away!!! the only think i can think is regarding what alskling has said regarding weight. hope this helps. xx
  • thats great girls - thank u so much for getin bk to me



Sign In or Register to comment.